Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 25, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 7, 2018, 3:59 AM CDT. It took effect at Apr 7, 2018, 4:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2018, 3:59 AM CDT (08:59 UTC)
- In effect from
- Apr 7, 2018, 4:00 PM CDT
- Expired
- Apr 8, 2018, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
491 WHUS74 KMOB 070859 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 359 AM CDT Sat Apr 7 2018 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUTH AND ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS LATER TODAY... .A front will move south of the coast today, with strong offshore flow building over area coastal waters late this afternoon into tonight. Winds will settle during the day Sunday as surface high pressure passes north of the area. GMZ631-632-650-655-670-675-071700- /O.NEW.KMOB.SC.Y.0025.180407T2100Z-180408T1700Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 359 AM CDT Sat Apr 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CDT SUNDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to noon CDT Sunday. * WINDS...Rising to 20 to 25 knots. * WAVES/SEAS...Building to 4 feet near shore, 6 feet well offshore. 1 to 2 feet over protected waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
153 WHUS74 KMOB 071705 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1205 PM CDT Sat Apr 7 2018 GMZ631-632-650-655-670-675-080115- /O.CON.KMOB.SC.Y.0025.180407T2100Z-180408T1700Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1205 PM CDT Sat Apr 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CDT SUNDAY... * WINDS...Rising to 20 to 25 knots. * WAVES/SEAS...Building to 4 feet near shore, 7 feet well offshore. 1 to 2 feet over protected waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
211 WHUS74 KMOB 071905 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 205 PM CDT Sat Apr 7 2018 GMZ631-632-650-655-670-675-080600- /O.EXT.KMOB.SC.Y.0025.180407T2100Z-180408T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 205 PM CDT Sat Apr 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...Rising to 20 to 25 knots. * WAVES/SEAS...Building to 4 feet near shore, 7 feet well offshore. 1 to 2 feet over protected waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
029 WHUS74 KMOB 080424 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1124 PM CDT Sat Apr 7 2018 GMZ631-632-650-655-670-675-081300- /O.CON.KMOB.SC.Y.0025.000000T0000Z-180408T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1124 PM CDT Sat Apr 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...North and increasing to 20 to 25 knots. * WAVES/SEAS...Building to 3 to 5 feet near shore, 5 to 7 feet well offshore. 1 to 2 feet over protected waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
546 WHUS74 KMOB 081516 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1016 AM CDT Sun Apr 8 2018 GMZ631-632-650-655-670-675-081630- /O.EXP.KMOB.SC.Y.0025.000000T0000Z-180408T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1016 AM CDT Sun Apr 8 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 12:55 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 7, 12:55 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1255 AM CDT Sat Apr 7 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...VFR to MVFR ceilings through about 07.08z followed by MVFR ceilings through 08.06z. Lower ceilings and visibilties mainly in heavy rain from showers and thunderstorms passing through the Mobile metro area between 09z and 12z, and the Pensacola metro area between 11z and 13z. Winds will be south at 8 to 12 knots tonight shifting southwest by mid morning then northwest in the wake of a cold front by midday Saturday. /22 && .PREV DISCUSSION... /issued 928 PM CDT Fri Apr 6 2018/ DISCUSSION...See updated information for land areas below. ..Southeast Mississippi is now under Severe Thunderstorm Watch #38 through 5 am Saturday... UPDATE...We are continuing to monitor a large west-east orientated storm complex extending from east central Texas to central Alabama. This line is moving southward at 25 to 30 mph and has a history of widespread storm reports of damaging winds, large hail and tornadoes. The tornado threat however continues to diminish as the system becomes cold pool dominate and accelerates southward. The strongest storms are expected to impact our Mississippi counties between 1 and 5 am, with damaging strait-line winds the main threat. Hail to one-half inch and a brief tornado may occur with the stronger storms with enhanced updrafts due a combination of MLCapes as high as 1000 J/kg and SFC-1km Storm Relative Helicity values near 300 m2/s2. The airmass across southwest Alabama and the western Florida panhandle is more stable at the moment with a capping inversion at 850 mb in place over the area. Eventually the eastern portion of the system will swing southeast through these areas after midnight through the early morning hours Saturday as the capping inversion breaks and low level forcing along an approaching front occurs. A thorough assessment will be made as we move through the overnight hours as to which threat(s) may exist, to what extent, and if any additional watches are deemed necessary. Updated products have been sent. /22 PREV DISCUSSION... /issued 412 PM CDT Fri Apr 6 2018/ NEAR TERM /Now Through Saturday/...Mid to upper trough over much of the eastern conus will continue to dig south across the north central gulf and se states states through Sat afternoon with a series of embedded mid level impulses tracking mostly eastward across the lower MS river and north central gulf states beginning late tonight continuing through Sat afternoon thus providing increased lift or forcing for thunderstorm development. On the back side of the upper trof a cold front is progged to shift southeast across the region beginning late tonight moving into northern sections of the forecast area by late Sat morning. Ahead of the front showers and thunderstorms are expected with a few strong to severe thunderstorms still possible especially over western sections of the forecast area beginning late tonight continuing through early Sat morning. Most of the guidance shows the strongest thunderstorms occurring over central parts of MS late this evening tracking southeast towards southeast MS and southwest AL shortly after midnight, gradually weakening as they advance further southward towards the coast, mostly from lower instability near the surface possibly due to a cold pool advancing southward ahead of the stronger convection to the north. Though with plenty of shear in the lower levels combined with decent dynamical forcing in the lower to mid layers during this time frame we will continue to mention the threat for severe weather and monitor this situation closely through Sat morning, especially over the western half of the forecast area tonight stretching to the immediate coast. As the cold front pushes further south towards the coast the threat for severe weather will continue to shift eastward affecting coastal sections of Al and NWFL through late Sat morning. With this pattern the biggest threat continues to be damaging straight line winds with maybe an isolated tornado. Model soundings depict wetbulb values around 11kft or slightly lower suggesting the threat for large hail also. Currently the Storm Prediction Center has a slight risk for severe weather generally west of a line stretching from Pensacola FL to Camden AL and a marginal risk for all other areas to the east. Stay tuned to locally media outlets or NOAA weather radio if threatening weather is approaching your area. Temperatures will be near seasonal levels tonight and slightly below seasonal levels on Sat with plenty of clouds expected through Sat afternoon. 32/ee SHORT TERM /Saturday night Through Monday night/...Showers and thunderstorms exit the area offshore and to the east by Saturday night as cool and dry north flow sets up in the wake of the cold front. Sunday will be dry as northwest flow in the mid levels gradually becomes more zonal and any remnant moisture or weak lift remains offshore. A weak surface low forms over central Texas Sunday and pushes south into northeastern Mexico Sunday night. A warm front extends east-northeast from this low along the northern Gulf coast, with weak lift along this front supporting cloudy skies and some light showers across the area Sunday night and Monday. /49 LONG TERM /Tuesday Through Friday/...There continues to be some discrepancy among models regarding precip potential in the medium range. A shortwave is expected to rotate through the larger eastern CONUS longwave trough Monday night into Tuesday morning. Beneath this feature, a weak surface low forms over the northwestern Gulf along the aforementioned frontal boundary and pushes east. The GFS continues to be a bit stronger and farther north, resulting in a wetter solution as it pushes a cold front towards the area from the northwest. The ECMWF on the other hand develops a weak surface trough and pushes it moreso through the central Gulf, with the heaviest precip thus remaining offshore. Have continued to carry only chance PoPs across the area Monday night and Tuesday to reflect the uncertainty in coverage, though there is increasing confidence that at least some will see measurable rainfall. In any case, a cold front Tuesday afternoon should mark the end of rain chances, with north winds ushering in a cooler and drier airmass and keeping conditions clear and dry Wednesday through the end of the week. /49 MARINE...Southerly winds and seas will gradually build today and tonight ahead of a cold front approaching from the northwest. Showers and thunderstorms are expected ahead and along the front with the best coverage expected late tonight through late Saturday morning. A few strong to severe thunderstorms will be possible. A moderate to occasionaly strong offshore flow is expected in the wake of the front late Saturday through early Sunday. A light to moderate offshore will continue over the marine area through midweek. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through late tonight for ALZ265-266. FL...High Rip Current Risk through late tonight for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Apr 6, 5:57 AM CDT, 22 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 557 AM CDT Fri Apr 6 2018 ALZ265-266-FLZ202-204-206-071100- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 557 AM CDT Fri Apr 6 2018 ...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms are expected with a front moving over the area late tonight. A few storms may become strong to severe, with winds gusting to between 40 and 60 mph in the stronger storms being the main threat. Isolated instances of hail and a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. High Rip Current Risk through late Saturday night. Strong to severe thunderstorms with damaging wind gust expected to approach coastline by Saturday morning. Isolated instances of hail and a brief tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested late tonight into Saturday morning. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-071100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 557 AM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected with a front moving over the area late tonight. A few storms may become strong to severe, with winds gusting to between 40 and 60 mph in the stronger storms being the main threat. Isolated instances of hail and a brief tornado cannot be ruled out. Increasing southerly winds and onshore swell today through the weekend will bring a Moderate risk of dangerous rip currents today and a High risk tonight into Sunday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms with damaging wind gust expected to approach coastline by Saturday morning. Isolated instances of hail and a brief tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested late tonight into Saturday morning. GMZ630>636-650-655-670-675-071100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 557 AM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms with damaging wind gust expected to reach the coastline by late Saturday morning. Moderate to strong winds expected Saturday into Wednesday could create hazardous conditions for small craft.
In the hours before
Special weather statement, Apr 7, 12:43 AM CDT, 3 hours 16 minutes before
Special Weather Statement National Weather Service Mobile AL 1243 AM CDT SAT APR 7 2018 ALZ051-052-MSZ067-070630- Choctaw AL-Washington AL-Wayne MS- 1243 AM CDT SAT APR 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN CHOCTAW...NORTHWESTERN WASHINGTON AND WAYNE COUNTIES UNTIL 130 AM CDT... At 1243 AM CDT, the strong thunderstorm was located 9 miles west of Clara, or 13 miles southwest of Waynesboro, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Waynesboro, Clara, Millry, Buckatunna and Silas. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 500 AM CDT for southeastern Mississippi. LAT...LON 3175 8894 3178 8831 3145 8827 3144 8894 TIME...MOT...LOC 0543Z 269DEG 32KT 3159 8885
Special weather statement, Apr 7, 1:14 AM CDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Mobile AL 114 AM CDT SAT APR 7 2018 ALZ051>055-070700- Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Washington AL- 114 AM CDT SAT APR 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL MONROE...SOUTH CENTRAL CHOCTAW...NORTHEASTERN WASHINGTON... NORTHERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 200 AM CDT... At 114 AM CDT, the strong thunderstorm was located over Coffeeville, or 17 miles west of Grove Hill, moving east at 45 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Thomasville, Grove Hill, Whatley, Coffeeville, Vredenburgh, Fulton and Yellow Bluff. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3167 8816 3191 8817 3199 8729 3162 8729 TIME...MOT...LOC 0614Z 267DEG 38KT 3178 8806
Special weather statement, Apr 7, 2:06 AM CDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Mobile AL 206 AM CDT SAT APR 7 2018 MSZ075-076-070745- Perry MS-Greene MS- 206 AM CDT SAT APR 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 245 AM CDT... At 205 AM CDT, the strong thunderstorm was located 5 miles southeast of Macedonia, or 8 miles east of Petal, moving east at 40 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Richton and New Augusta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 500 AM CDT for southeastern Mississippi. LAT...LON 3143 8915 3143 8861 3116 8861 3119 8915 TIME...MOT...LOC 0705Z 267DEG 34KT 3131 8912
Special weather statement, Apr 7, 2:39 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
239 AM CDT SAT APR 7 2018
MSZ075-076-078-079-070845-
Stone MS-Perry MS-Greene MS-George MS-
239 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...GEORGE...SOUTHERN PERRY...SOUTHERN GREENE AND STONE
COUNTIES UNTIL 345 AM CDT...
At 239 AM CDT, the strong thunderstorms were located along a line
extending from 9 miles southwest of McLain to 11 miles southeast of
Poplarville, and moving east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Wiggins, Lucedale, Perkinston, McHenry and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.
LAT...LON 3091 8934 3091 8914 3116 8914 3108 8843
3088 8842 3073 8863 3073 8888 3068 8889
3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 0739Z 278DEG 34KT 3099 8892 3073 8938Special weather statement, Apr 7, 2:44 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 AM CDT SAT APR 7 2018
ALZ056>058-070845-
Conecuh AL-Butler AL-Crenshaw AL-
244 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...CRENSHAW AND NORTH CENTRAL CONECUH COUNTIES UNTIL
345 AM CDT...
At 244 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles west of Lowndes County Airport to 10 miles
north of I65 And US 84, and moving east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Greenville, Luverne, Georgiana, Brantley, McKenzie, Rutledge,
Glenwood, Petrey, Highland Home and Lapine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Mobile.
&&
LAT...LON 3153 8620 3147 8619 3148 8628 3153 8628
3149 8636 3153 8640 3155 8706 3175 8691
3196 8683 3196 8641 3204 8640 3205 8640
3205 8630 3197 8630 3196 8619 3179 8620
3179 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0744Z 274DEG 38KT 3200 8673 3157 8705Special weather statement, Apr 7, 3:24 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
324 AM CDT SAT APR 7 2018
ALZ261-263-MSZ079-070915-
Mobile Inland AL-Mobile Central AL-George MS-
324 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 415 AM
CDT...
At 324 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles northeast of Lucedale to 10 miles northwest
of Wade, and moving east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Chickasaw, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Mount Vernon,
Semmes, Tanner Williams, I65 And I165, Mobile Regional Airport,
Wilmer, I65 And AL 158, Movico and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.
LAT...LON 3064 8841 3074 8841 3074 8862 3088 8842
3108 8843 3109 8792 3102 8794 3102 8793
3109 8787 3088 8790 3088 8791 3090 8790
3088 8798 3081 8793 3086 8790 3076 8792
3075 8792 3076 8793 3057 8808
TIME...MOT...LOC 0824Z 272DEG 40KT 3103 8845 3072 8873The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 10:06 PM CDT | Special Weather Statement | MOB | Choctaw | 39 min |
| Apr 6, 11:30 PM CDT | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Apr 7, 1:06 AM CDT | Flash Flood Warning | MOB | Choctaw | 4 hr |
| Apr 7, 1:14 AM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Apr 7, 2:44 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Apr 7, 3:24 AM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Apr 7, 3:41 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 19 min |
| Apr 7, 3:45 AM CDT | Special Marine Warning | MOB | 45 min | |
| Apr 7, 5:27 AM CDT | Special Marine Warning | MOB | 63 min | |
| Apr 7, 6:34 AM CDT | Special Marine Warning | MOB | 41 min | |
| Apr 7, 6:55 AM CDT | Special Marine Warning | MOB | 65 min | |
| Apr 7, 7:54 AM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 7, 8:45 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 7, 8:51 AM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 7, 9:54 AM CDT | Special Marine Warning | MOB | 96 min | |
| Apr 7, 5:37 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 38 min |
| Apr 7, 6:08 AM CDT | Special Weather Statement | MOB | Escambia | 37 min |
| Apr 7, 7:13 AM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Apr 7, 12:43 AM CDT | Special Weather Statement | MOB | Wayne | 47 min |
| Apr 7, 2:06 AM CDT | Special Weather Statement | MOB | Greene | 39 min |
| Apr 7, 2:39 AM CDT | Special Weather Statement | MOB | George, Stone | 66 min |
| Apr 7, 9:07 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 5 days |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.